Translator Disclaimer
January 2020 Abstract versions of Korovkin theorems on modular spaces via statistical relative summation process for double sequences
Sevda Yildiz
Tbilisi Math. J. 13(1): 139-156 (January 2020). DOI: 10.32513/tbilisi/1585015226

Abstract

In this paper, we studied the abstract versions of Korovkin type approximation theorems via statistical relative $\mathcal{A-}$Summation process in modular spaces for double sequences. Then, we discuss the results which are obtained by special choice of the scale function and the matrix sequences and we give an application that shows our results are stronger than studied before. Finally, we study an extension to non-positive linear operators.

Citation

Download Citation

Sevda Yildiz. "Abstract versions of Korovkin theorems on modular spaces via statistical relative summation process for double sequences." Tbilisi Math. J. 13 (1) 139 - 156, January 2020. https://doi.org/10.32513/tbilisi/1585015226

Information

Received: 7 September 2019; Accepted: 7 December 2019; Published: January 2020
First available in Project Euclid: 24 March 2020

zbMATH: 07200158
MathSciNet: MR4079456
Digital Object Identifier: 10.32513/tbilisi/1585015226

Subjects:
Primary: 40A35
Secondary: 41A35, 46E30, 47B38

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • January 2020
Back to Top